Can eating heavy salt content in food (msg) cause palpatations or what is most likely to trigger episodes I am takeing metoprolol 75 mg daily; palpatations have gas and some pain in shoulders and pain in my body until it stops going on for 20 yrs. This afords some relief. thank you vinco
I don't know what the corrolation between palps. and salt are but the one thing i do know is that salt raises your blood pressure extremely fast. If you are taking metroprolol that should be relieving your episodes somewhat at least and if you are still having problems i would give the doc a call tomorrow to find out why its not working. It seems to me if you are on a beta blocker such as the metro. and it also lowers your blood pressure and you have a high intake of salt common sense would tell me you are negating the purpose of the meds you are on because one knocks out the other.. maybe someone else knows the answer to this one......
I don't understand the connection from a medical standpoint but I know if I'm bad and have a high sodium day, I will retain fluid (up to 5 lbs in one day) and my heart will act up more than usual. Lots of pounding, increased ectopics and flutters of tachycardia. Once the fluid drains off over several hours, things quiet down in there. My thought is the increased fluid puts an extra strain on my cardiovascular system.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.